# SDR 20010206CW007

- Difficulty date: January 15, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N81448
- Make and model: Gulstm 690A
- Aircraft serial: 11327
- Engine: Garrtt TPE33110
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 254911842
- Part serial: 312183
- Condition: Malfunctioned
- Location: Rt Eng
- Component: Turbine Engine, Garrtt
- Component part number: TPE33110
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING OVERSPEED GOVERNOR CHECK, ENGINE RPM STAYS ABOVE TAKEOFF, PROP GOVERNOR HIGH, AND WILL NOT REDUCE WHEN POWER LEVER AND CONDITION LEVER ARE RETARDED.  THIS CONDITION ALSO PREVENTS THE PROP FROM COMING OFF THE LOCKS.  TROUBLE SHOOTING HAS DETERMINED THAT THE INLET SENSOR AND THE PROP GOVERNOR ARE NOT THE CAUSE OF THIS MALFUNCTION ANDTHE FUEL CONTROL IS, INDEED THE PROBLEM.  REPLACED FUEL CONTROL, RAN AND ADJUSTED AS REQUIRED.
